A remark on conditions that a diffusion in the natural scale is a martingale

Yuuki Shimizu, Fumihiko Nakano

Research output: Contribution to journalArticle

Abstract

We consider a diffusion processes {Xt} on an interval in the natural scale. Some results are known under which {Xt} is a martingale, and we give simple and analytic proofs for them.

Original languageEnglish
Pages (from-to)385-391
Number of pages7
JournalOsaka Journal of Mathematics
Volume55
Issue number2
Publication statusPublished - 2018 Apr
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A remark on conditions that a diffusion in the natural scale is a martingale'. Together they form a unique fingerprint.

  • Cite this